@ Friday, February 27, 2009
The yucky feeling in the throat.
The oozy feeling in the stomach.
Panadol kills. Really.
I always feel even more sick after eating them.
Flu has struck me when things gets so busy.
Get well soon, Khloe. *pats myself*
It's gonna be a busy Friday, Saturday, and Sunday. (haiya, the weekend lah!)
Uploading songs in imeem now. and you can hear i've changed to another album.
Someone is complaining about the S.E.N.S earlier on.
[addon @ 3.38am]
the panadol made me too sick till i got acid reflux and puked out the medicine.
it taste so sour. omg. i should have taken it with gastric pills to protect my stomach.
and now i feel even more weak...
i feel like puking once more.......
and the panadol 'feeling' stuck at my throat.
its so damn sick la. arghhhhhhhhhhh!
Carry on sneezing,
my hair stands up all the time .
KHLOE, DON'T DIE~~~!! *Shake myself*
Night world. Sighs....
Damn low morale now.